# SDR SWAA2024022145256

- Difficulty date: January 27, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 27,018 hours, 13,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR PANEL 834DZ LOWER SUPPORT ANGLE IS CRACKED. MRKD<[01] R&R PANEL PER SOPM 20-50-01.;[02] INSPECTED WORK PERFORMED. R&R PANEL PER SOPM 20-50-01.
